# SDR FDEA202309231641

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-300
- Aircraft serial: 61205
- Aircraft time: 12,310 hours, 5,560 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Shear Tie
- Part number: 313T33101155
- Part serial: UNK
- Condition: Cracked
- Location: Nac Sta 308
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOD TYPE T MOD NO. H-5400-T0376310 REV NO.  PS P1  NACELLES/PYLON - NACELLE/PYLON GEN - #1 PYLON SHEAR  TIE, NAC STA 308 INBD, ALTE  COMPLY WITH E..A. H-5400-T0376310 REV NO.  POS. P1  INFO 23SEP23 18:59  ** ATTACHED TO WORK ORDER 00086841 **  FACT 24SEP23 05:30   IND U  COMPLY WITH E..A. H-5400-T0376310 REV NO:   PS P1  COMPLIED WITH E.A. H-5400-T0376310 REV NO. PS P1   COMPLIED WITH E..A. H-5400-T0376310 REV NO.  POS. P1  REF. N/R# 5 W/O 86841
